# SDR 98ZZZX3162

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1875P
- Make and model: Skrsky S76A
- Aircraft serial: 760264
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50034261
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY LEAKING AROUND PUCKS.  4 OUT OF 9.  PREVIOUSLY, BRAKE ASSY WAS OVERHAULED AND RECEIVED FROM SIKORSKY PRODUCT INC.
